DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第43巻 第2号 第二部. A, 数学・物理学・化学・工学編 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/6205

Title: A NOTE ON KOEBE'S THEOREM
Other Titles: A NOTE ON KOEBE'S THEOREM
Authors: 長田, 正幸
???metadata.dc.identifier.niiissn???: 03675939
???metadata.dc.identifier.ncid???: AN00229202
Shimei: 北海道教育大学紀要. 第二部. A, 数学・物理学・化学・工学編
Volume: 43
Issue: 2
Publisher: 北海道教育大学
Issue Date: Mar-1993
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/6205
Appears in Collections:第43巻 第2号 第二部. A, 数学・物理学・化学・工学編

Files in This Item:

File Description SizeFormat
43-2-2A-02.pdf240.46 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback